English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The Green's functions of the boundaries at infinity of the hyperbolic 3-manifolds

MPS-Authors
/persons/resource/persons235429

Heydarpour,  Majid
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Heydarpour_green_oa_2012.pdf
(Any fulltext), 631KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Heydarpour, M. (2012). The Green's functions of the boundaries at infinity of the hyperbolic 3-manifolds. Journal of Geometry and Physics, 62(4), 851-866. doi:10.1016/j.geomphys.2011.11.008.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1FA8-D
Abstract
There is no abstract available